# SDR SWAA030227

- Difficulty date: January 29, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 663, BETWEEN STR 2L AND STR 3R.  REPAIRED FRAME PER SRM.
